MAUDE Adverse Event Report: KATECHO INCORPORATED PAD PRO ZOLL DC TRANSPARENT DEFIB PADS; DEFIBRILLATION PADS

KATECHO INCORPORATED PAD PRO ZOLL DC TRANSPARENT DEFIB PADS; DEFIBRILLATION PADS
Catalog Number 2001Z-C
Medical Device Problem Codes Unable to Obtain Readings (1516); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned for evaluation and no photographic evidence has been provided.Therefore, the reported event cannot be verified.A two-year lot history review was conducted and found a total of 3 similar events involving 3 devices for this lot number, however, they haven't been confirmed.A dhr review was provided by vendor katecho and found no abnormalities that would contribute to this reported event.A two-year review of complaint history revealed there has been 14 complaints regarding 52 devices for this device family and failure mode.(b)(4), per the instructions for use, the user is advised the following; misuse of multifunctional electrodes, use of compromised or altered product, and/ or failure to follow product instructions may result in patient burns, inadequate delivery of therapy, and/ or loss of ecg trace quality.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
The conmed representative reported on behalf of the facility that the 2001z-c, pad pro deffib pads, were used during a cabg procedure the first procedure the same message came up, "poor contact", "check pads".The zoll monitor had not been tested that morning.We turned the monitor off and turned back on to the defibrillator setting and never had an issue after that.This report is being raised based on device malfunction with potential for injury upon reoccurrence.

Brand Name
PAD PRO ZOLL DC TRANSPARENT DEFIB PADS
Common Device Name
DEFIBRILLATION PADS
Manufacturer (Section D)
KATECHO INCORPORATED
2500 bell avenue
des moines, ia
MDR Report Key9719877
Report Number1320894-2020-00041
Device Sequence Number367266
Product Code MKJ
UDI-Device Identifier20653405042485
UDI-Public(01)20653405042485(17)221121(10)Y11211904
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K014209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/21/2022
Device Catalogue Number2001Z-C
Device Lot NumberY11211904
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2020
Initial Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1